# SDR SWAA2022061512433

- Difficulty date: May 27, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP CAP STRIP BETWEEN STA 400 AND STA 440 RBL 21' CORRODED P/N 453A1611-5 / [01] RECEIVED SERVICEABLE FWD CARGO COMP CAP STRIP P/N 453A1611-5. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004BZ8R;[02] VERIFIED STEP 1.;[03] AFT CARGO COMPARTMENT CAP STRIP BETWEEN STA 400 AND STA 440 RBL 21' AND STA 727D LBL 21' WAS FOUND WITH EXFOLIATING CORROSION AND IT NEEDS TO BE REPLACED;[04] CORRECTION TO STEP 3: FWD CARGO COMPARTMENT CAP STRIP BETWEEN STA 400 AND STA 440 RBL 21' WAS FOUND WITH EXFOLIATING CORROSION AND IT NEEDS TO BE REPLACED
